# SDR SWAA2023102000920

- Difficulty date: September 15, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 551GB SUPPORT ANGLE AT LT WING 2023-584499<[01] REPLACED SUPPORT ANGLE ON ACCESS PANEL 551GB AT LT WING IAW B737-700 SRM 51-40-02.;[02] COMPLETE TASK CERTIFIED
